Advanced

Stability of the Camassa-Holm solitons

Constantin, Adrian LU and Strauss, WA (2002) In Journal of Nonlinear Science 12(4). p.415-422
Abstract
We consider the stability problem of the solitary wave solutions of a completely integrable equation that arises as a model for the unidirectional propagation of shallow water waves. We prove that the solitary waves possess the spectral properties of solitons and that their shapes are stable under small disturbances.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Science
volume
12
issue
4
pages
415 - 422
publisher
Springer
external identifiers
  • wos:000177063300005
  • scopus:0000380413
ISSN
0938-8974
DOI
10.1007/s00332-002-0517-x
language
English
LU publication?
yes
id
e74dcdeb-6e12-404b-a03f-5d2e50d0c72f (old id 332677)
date added to LUP
2007-08-14 16:42:42
date last changed
2017-08-27 03:48:18
@article{e74dcdeb-6e12-404b-a03f-5d2e50d0c72f,
  abstract     = {We consider the stability problem of the solitary wave solutions of a completely integrable equation that arises as a model for the unidirectional propagation of shallow water waves. We prove that the solitary waves possess the spectral properties of solitons and that their shapes are stable under small disturbances.},
  author       = {Constantin, Adrian and Strauss, WA},
  issn         = {0938-8974},
  language     = {eng},
  number       = {4},
  pages        = {415--422},
  publisher    = {Springer},
  series       = {Journal of Nonlinear Science},
  title        = {Stability of the Camassa-Holm solitons},
  url          = {http://dx.doi.org/10.1007/s00332-002-0517-x},
  volume       = {12},
  year         = {2002},
}